# SDR MWEA010107

- Difficulty date: January 20, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 35,514 hours, 39,713 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX281668
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT HYDRAULIC PRESSURE WENT TO ZERO AND RIGHT HYDRAULIC PRESSURE LOW LIGHT CAME ON WHEN AUXILLARY HYDRAULIC PUMP WAS TURNED OFF.  REMOVED AND REPLACED RIGHT HAND ENGINE DRIVEN HYDRAULIC PUMP.
